Loading... Please wait...

Our Newsletter


Simply Right Allergy Tablets - 400 ct antihistamine Diphenhydramine

  • Image 1
Price:
$6.49
Weight:
6.00 Ounces
Shipping:
Calculated at checkout
Quantity:


Product Description

WE SHIP CUSTOMS-FRIENDLY WORLDWIDE !!!!


Temporarily relieves these symptoms of the common cold and symptoms due to hay fever or other upper respiratory allergies:

  • Runny nose
  • Sneezing
  • Itchy nose or throat
  • Itchy, watery eyes
  • 400 tablets
  • Diphenhydramine Hydrochloride 25mg
  • Laboratory tested - Quality assured



Ingredients: Active: Diphenhydramine HCI 25 mg. Inactive: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, D&C red #27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol (PEG) 400, polysorbate 80 and titanium dioxide.


Find Similar Products by Category


Write your own product review

Product Reviews

  1. Very fast shipping. 5 Star Review

    Posted by on 18th Nov 2016

    First time shopper. I am very impressed with the product, email communication, and fast shipping.


  2. Great Product and Price 5 Star Review

    Posted by on 21st Sep 2015

    Shopped around and found the best deal here.



Add to Wish List

Click the button below to add the Simply Right Allergy Tablets - 400 ct antihistamine Diphenhydramine to your wish list.

You Recently Viewed...